# SDR QXEA200800510

- Difficulty date: May 21, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 12,262 hours, 11,626 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Switch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ENGINE SHUTDOWN EMERGENCY LIGHTS CAME ON AND REMAINED ON EVEN AFTER SWITCH WAS MOVED TO "OFF".  MAINTENANCE REPAIRED WIRE 3351-11C-20-2.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
